# SDR UALA2011062703139

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 32,962 hours, 14,293 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 4173
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOPERATIVE.  RESISTANCE CHECKED GOOD. REPLACED WHC 2DG1.
